Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 32, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 10, 2011, 3:41 AM CDT. It took effect at Apr 10, 2011, 4:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 3:41 AM CDT (08:41 UTC)
- In effect from
- Apr 10, 2011, 4:00 PM CDT
- Expired
- Apr 11, 2011, 10:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
609 WHUS73 KGRB 100841 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 341 AM CDT SUN APR 10 2011 LMZ541>543-101645- /O.CON.KGRB.MF.Y.0003.000000T0000Z-110410T1500Z/ /O.NEW.KGRB.SC.Y.0032.110410T2100Z-110412T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 341 AM CDT SUN APR 10 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT MONDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WIDESPREAD VISIBILITIES OF LESS THAN 1/2 MILE ARE ANTICIPATED THROUGH SUNDAY MORNING. PATCHY FOG IS EXPECTED TO CONTINUE INTO THIS AFTERNOON. * WINDS WILL SHIFT SOUTHWEST AND INCREASE TO 15 TO 25 KTS THIS AFTERNOON...THEN SHIFT TO THE NORTHWEST ON MONDAY. * WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...SUBSIDING DURING THE MORNING ON MONDAY.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
837 WHUS73 KGRB 101513 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CDT SUN APR 10 2011 LMZ541>543-102315- /O.EXP.KGRB.MF.Y.0003.000000T0000Z-110410T1500Z/ /O.NEW.KGRB.MF.Y.0004.110410T1513Z-110411T0200Z/ /O.CON.KGRB.SC.Y.0032.110410T2100Z-110412T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 AM CDT SUN APR 10 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT MONDAY. * WIDESPREAD VISIBILITIES OF LESS THAN 1/2 MILE ARE ANTICIPATED THROUGH EARLY THIS EVENING...THEN PATCHY FOG OVERNIGHT. * WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 15 TO 25 KTS THIS EVENING...THEN SHIFT TO THE NORTHWEST ON MONDAY. * WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...SUBSIDING DURING THE MORNING ON MONDAY.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS73 KGRB 102032 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT SUN APR 10 2011 LMZ541>543-110445- /O.CON.KGRB.MF.Y.0004.000000T0000Z-110411T0200Z/ /O.CON.KGRB.SC.Y.0032.110410T2100Z-110412T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 PM CDT SUN APR 10 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS AFTERNOON TO 10 PM CDT MONDAY. * WIDESPREAD VISIBILITIES OF LESS THAN 1/2 MILE ARE ANTICIPATED THROUGH EARLY THIS EVENING...THEN PATCHY FOG OVERNIGHT. * WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 30 KTS WITH GUSTS TO 35 KTS THIS EVENING...THEN SHIFT TO THE WEST TONIGHT AND NORTHWEST MONDAY MORNING. * WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...SUBSIDING MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
335 WHUS73 KGRB 110310 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 PM CDT SUN APR 10 2011 LMZ541>543-111115- /O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS AFTERNOON TO 10 PM CDT MONDAY. THE DENSE FOG ADVISORY HAS EXPIRED. * SOUTHWEST WINDS WILL INCREASE TO 30 KTS WITH GUSTS TO 35 KTS...THEN SHIFT TO THE WEST LATER TONIGHT...AND NORTHWEST ON MONDAY MORNING. * WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...THEN SUBSIDE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
411 WHUS73 KGRB 111006 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 506 AM CDT MON APR 11 2011 LMZ541>543-111815- /O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 506 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WEST WINDS TO 30 KTS WITH GUSTS TO 35 KTS THIS MORNING WILL SHIFT TO NORTHWEST AT 15 TO 25 KTS THIS AFTERNOON. * WAVES OF 3 TO 5 FT WILL SUBSIDE TO 1 TO 3 FT IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
321 WHUS73 KGRB 111527 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CDT MON APR 11 2011 LMZ541>543-112330- /O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1027 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * NORTHWEST WINDS TO 30 KTS...EASING TO 15 TO 25 KTS. * WAVES OF 3 TO 5 FT...EASING TO 2 TO 4 FT IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
739 WHUS73 KGRB 112016 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CDT MON APR 11 2011 LMZ541>543-120300- /O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * NORTHWEST WINDS 15 TO 25 KTS DECREASING TO 10 TO 15 KTS. * WAVES OF 3 TO 5 FT SUBSIDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 7:51 PM CDT, 7 hours 50 minutes earlier.
Area forecast discussion, Apr 9, 7:51 PM CDT, 7 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 751 PM CDT SAT APR 9 2011 .UPDATE...ALREADY UPDATED GRIDS/ZFP/MARINE PRODUCTS TO ADD AREAS OF DENSE FOG ON LAKE MICHIGAN AND ALONG THE LKSHR COUNTIES. MAY NEED TO ISSUE A DENSE FOG ADVISORY FOR DOOR/KEWAUNEE/MANITOWOC COUNTIES...BUT WILL MAKE THAT DECISION IN ANOTHER HOUR OR SO. FCST APPEARS ON TRACK...WITH STG/SVR ELEVATED TSTMS WITH HAIL EXPECTED TO MOVE INTO CNTRL WI AFTER 11 PM...THEN SPREAD INTO N/E WI EARLY SUNDAY MORNING. VERY STG DEEP LAYER SHEAR...FAVORABLE WET BULB ZERO HGTS AND SUFFICIENT INSTABILITY (MUCAPES 1000-2000 J/KG) SUPPORT ELEVATED SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...PERHAPS GOLF BALL SIZE OR LARGER WITH THE STRONGEST CELLS. KIECKBUSCH && .PREV DISCUSSION...ISSUED AT 338 PM CDT SAT APR 9 2011... SHORT TERM...TNGT AND SUNDAY. POTENTIAL SEVERE WEATHER OUTBREAK LATE TNGT AND AGAIN SUNDAY AFTERNOON DOMINATE THE SHORT TERM DETAILS OF THE FCST. ADDITIONAL PBLMS THAT NEED TO BE DEALT WITH INCLUDE THE TIMING OF THE FIRST BATCH OF STORMS DEMISE SUNDAY MORNING AND THEN HOW WARM CAN WE GET SUNDAY AFTERNOON AHEAD OF THE NEXT LINE OF STORMS. THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES SITUATED OVER ERN CO WITH A WRMFNT STRETCHED NEWD INTO SERN NEBRASKA AND THEN E-SE THRU NRN MO. TEMPS SOUTH OF THIS FNT WARMED INTO THE 80S THIS AFTERNOON...COMPARED TO THE LOWER 50S OVER CENTRAL WI. RADAR MOSAIC WAS PICKING UP SCT TSTMS OVER SE MN/W-CNTRL WI WHERE AN INSTABILITY AXIS WAS LOCATED. A MAJOR WRN CONUS UPR TROF IS STILL EXPECTED TO LIFT NE INTO THE ROCKIES TNGT AS A 120 KT UPR JET ROUNDS THE BASE OF THE TROF AND AN UPSTREAM KICKER HEADS TOWARD THE PACIFIC NW. THE SFC LOW TO RESPOND BY MOVING NE FROM ERN CO TO SE SD BY DAYBREAK. A 60 KT SW LOW-LVL JET WL QUICKLY TRANSPORT GULF MSTR NWD...AS WELL AS LIFT THE WRMFNT INTO CNTRL SECTIONS OF WI BY 12Z SUNDAY. THIS MOIST/ UNSTABLE AIR MASS...COMBINED WITH STG ISEN LIFT MOVING OVER THE WRMFNT...IS EXPECTED TO DVLP AN AREA OF TSTMS (MOSTLY ELEVATED) WHICH WOULD SWEEP ACROSS NE WI MAINLY DURING THE OVERNIGHT HOURS. MOST OF THE FCST AREA IS UNDER A SLGT RISK OF SEVERE TNGT WITH LARGE HAIL BEING THE PRIMARY THREAT. THE RAPID INCREASE IN MSTR (DEW PTS CLIMBING CLOSE TO 50 DEGS...PW VALUES APPROACHING 1.5") COULD ALSO LEAD TO LOCALLY HEAVY RAINFALL WITH A QUICK ONE-HALF TO ONE INCH OF RAIN IN A SHORT PERIOD OF TIME. DUE TO THE ONSET OF WAA...DO NOT SEE TEMPS FALLING MUCH TNGT WITH READINGS IN THE MID 40S NORTH/LAKESHORE...LWR 50S CNTRL. THE UPR TROF MOVES NE INTO THE PLAINS ON SUNDAY WHILE THE SFC LOW TRACKS INTO CNTRL MN BY 00Z MON. THE WRMFNT IS FCST TO CONT MOVING SLOWLY NORTH TO THE WI/UPR MI BORDER WITH THE INITIAL BAND OF TSTMS PULLING AWAY FROM ERN WI EARLY SUNDAY MORNING. PCPN IS EXPECTED TO REMAIN FAIRLY ISOLATED FOR THE REST OF SUNDAY MORNING INTO THE EARLY AFTERNOON AS THE ATM BECOMES CAPPED. HOWEVER...A STRONG CDFNT WL MOVE ACROSS THE MIDWEST AND HELP TO BREAK THIS CAP...THEREBY ALLOWING FOR TSTMS TO RAPIDLY DVLP. BY SUNDAY AFTERNOON...THE ATM OVER NE WI WL BECOME INCREASINGLY UNSTABLE AS WARM/MOIST AIR SURGES INTO THE RGN. CAPES APPROACH 2K J/KG...LI'S DROP TO -4...BULK SHEAR VALUES RISE TO 70 KTS AND THERE ARE HINTS OF A COUPLED JET STRUCTURE FOR ADDITIONAL LIFT. EXPECT THIS NEW ROUND OF STORMS TO QUICKLY OVERSPREAD NE WI DURING THE LATE AFTERNOON HOURS WITH THE POTENTIAL OF DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. MAX TEMPS WL BE SUMMERLIKE WITH MID 60S LAKESIDE TO AROUND 80 DEGREES OVER CNTRL WI. LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. SHOWERS AND THUNDERSTORMS WILL BE EXITING SUNDAY NIGHT AS COLD FRONT SWINGS THROUGH. SCATTERED SHOWERS STILL POSSIBLE MONDAY IN CYCLONIC UPPER FLOW. UPPER RIDGING MOVES IN MONDAY NIGHT AND REMAINS THROUGH WEDNESDAY WITH MAINLY DRY WEATHER AND NEAR SEASONABLE TEMPERATURES. THEN INTERESTING UPPER SYSTEM FORECAST TO LIFT VERY SLOWLY NORTHEAST FROM THE SOUTHERN PLAINS FOR THE END OF THE WEEK. AN INVERTED TROUGH SET SUP FROM OKLAHOMA TO WISCONSIN WITH OVERRUNNING RAINS FROM THE CENTRAL PLAINS TO NORTHERN WISCONSIN WEDNESDAY THROUGH THURSDAY WITH RAIN MOVING INTO THE REST OF WISCONSIN FRIDAY AND SATURDAY. TEMPERATURES MAY BE COLD ENOUGH FOR SOME SNOW TO MIX IN IN THE NORTH. AVIATION...PERSISTENT LOW CLOUDS UNDER A STG INVERSION PERSIST OVER CNTRL/E-CNTRL WI THIS AFTERNOON. THESE MVFR CIGS MAY VERY WELL LINGER THRU THE NGT AS MORE GULF MSTR ARRIVES. AS THE WRMFNT APPROACHES LATER TNGT...TSTMS WL OVERSPREAD THE RGN WITH CIGS/VSBYS DROPPING AS LOW AS IFR AT TIMES. BOTH CIGS/VSBYS ARE EXPECTED TO RISE BACK TO VFR BY MIDDAY SUNDAY WITH ANOTHER ROUND OF STORMS APPROACHING LATE IN THE DAY. SOME OF THE STORMS LATE TNGT AND AGAIN SUNDAY AFTERNOON MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR WIZ018>021-030-031- 035>040-045-048>050-074. &&
Hazardous weather outlook, Apr 9, 3:37 PM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT SAT APR 9 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 337 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE FIRST ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT HOURS OVER MUCH OF CENTRAL AND EAST-CENTRAL WISCONSIN. THESE STORMS WILL HAVE POTENTIAL OF PRODUCING LARGE HAIL AND HEAVY RAINFALL. AREAS OF DENSE FOG COULD ALSO DEVELOP TONIGHT...ESPECIALLY NEAR LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A MAJOR SEVERE WEATHER OUTBREAK WILL OCCUR OVER THE MIDWEST AND UPPER GREAT LAKES REGION SUNDAY AFTERNOON AND SUNDAY EVENING. THIS INCLUDES ALL OF CENTRAL AND NORTHEAST WISCONSIN. THE INITIAL ROUND OF STORMS WILL DIMINISH SUNDAY MORNING AS A WARM FRONT LIFTS NORTH. MEANWHILE...AN INTENSE SPRING STORM SYSTEM IS FORECAST TO CROSS THE AREA LATE THIS WEEKEND. THUNDERSTORMS ARE EXPECTED TO REDEVELOP SUNDAY AFTERNOON AND HAVE THE ABILITY TO PRODUCE DAMAGING WINDS AND VERY LARGE HAIL. GIVEN THE STRENGTH OF THE WEATHER SYSTEM CROSSING THE REGION...ISOLATED TORNADOES ARE ALSO POSSIBLE. THE MOST LIKELY TIME FOR THE SEVERE WEATHER APPEARS TO BE BETWEEN 4 PM AND 8 PM. RAINFALL AMOUNTS FROM THE WEEKEND STORMS COULD ALSO BE QUITE HIGH. THAT WILL RESULT IN AN INCREASED RISK OF FLOODING... ESPECIALLY NEAR RIVERS AND STREAMS. ON MONDAY AFTERNOON...STRONG NORTHWEST WINDS OF 20 TO 30 MPH ARE FORECAST TO OVERSPREAD THE REGION. WIND GUSTS COULD APPROACH 40 MPH...ESPECIALLY OVER DOOR COUNTY. BE SURE TO MONITOR LATER FORECASTS ON THIS DEVELOPING WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-102045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 337 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT MOIST AIR MOVING NORTH OVER THE COLD WATERS OF LAKE MICHIGAN WILL BRING DENSE FOG TO THE AREA TONIGHT. THUNDERSTORMS ARE ALSO EXPECTED AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY TO POSE A RISK TO BOATERS AT TIMES THROUGH SUNDAY NIGHT. DENSE FOG WILL CONTINUE TO BE AN ISSUE THROUGH SUNDAY. AK
In the hours before
Special weather statement, Apr 10, 12:24 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1224 AM CDT SUN APR 10 2011 WIZ020-030-031-100600- MARATHON-MENOMINEE-SHAWANO- 1224 AM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL MARATHON COUNTY...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORRIE... ELAND... BIRNAMWOOD... ANIWA... SHEPLEY... MATTOON... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Special weather statement, Apr 10, 12:36 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1236 AM CDT SUN APR 10 2011 WIZ030-035-036-100615- MARATHON-PORTAGE-WOOD- 1236 AM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES NORTHWEST OF WISCONSIN RAPIDS TO 20 MILES SOUTH OF WISCONSIN RAPIDS...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WISCONSIN RAPIDS... STRATFORD... SHERRY... ROZELLVILLE... BLENKER... AUBURNDALE... RUDOLPH... MILLADORE... KELLNER... FENWOOD... BLENKER... BIRON... JUNCTION CITY... HALDER... EDGAR... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
Special weather statement, Apr 10, 1:18 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 118 AM CDT SUN APR 10 2011 WIZ031-037-038-045-074-100700- OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA- 118 AM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF WAUPACA...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NEW LONDON BY 130 AM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Local storm report, Apr 10, 1:33 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
133 AM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM HAIL PLOVER 44.45N 89.53W
04/10/2011 M0.88 INCH PORTAGE WI TRAINED SPOTTER
WIND GUSTS 45 MPH
&&Special weather statement, Apr 10, 1:48 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 148 AM CDT SUN APR 10 2011 WIZ020-021-030-031-036>039-045-048>050-073-074-100745- BROWN-CALUMET-MANITOWOC-MARATHON-MENOMINEE-NORTHERN OCONTO COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 148 AM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WITTENBERG TO AMHERST TO POY SIPPI...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WITTENBERG... WEST BLOOMFIELD... WAUPACA... WAUKAU... TUSTIN... SCANDINAVIA... OMRO... NORTHLAND... LIND CENTER... KING... IOLA... ELAND... BORTH... WHITCOMB... WEYAUWEGA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KIECKBUSCH
Special weather statement, Apr 10, 2:52 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 252 AM CDT SUN APR 10 2011 WIZ013-019>022-030-031-035>040-045-048>050-073-074-100830- BROWN-CALUMET-DOOR-KEWAUNEE-LANGLADE-MANITOWOC-MARATHON-MENOMINEE- NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-WOOD- 252 AM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTERS OF STRONG THUNDERSTORMS MOVING EAST AT 50 MPH OVER MUCH OF CENTRAL AND NORTHEAST WISCONSIN. THE STRONGEST STORMS WERE PASSING SOUTH OF A LINE FROM MARSHFIELD TO STURGEON BAY. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:09 PM CDT | Marine Dense Fog Advisory | GRB | 15 hr | |
| Apr 9, 9:25 PM CDT | Dense Fog Advisory | GRB | Door, Kewaunee, Manitowoc | 6 hr |
| Apr 9, 11:36 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida, Vilas | 39 min |
| Apr 9, 11:58 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 34 min |
| Apr 10, 3:13 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano | 30 min |
| Apr 10, 3:20 AM CDT | Special Marine Warning | GRB | 34 min | |
| Apr 10, 10:13 AM CDT | Marine Dense Fog Advisory | GRB | 11 hr | |
| Apr 10, 10:20 AM CDT | River Flood Warning | GRB | Wood | 4 days |
| Apr 10, 10:36 AM CDT | River Flood Warning | GRB | Marathon | 47 hr |
| Apr 10, 1:28 PM CDT | River Flood Warning | GRB | Shawano, Waupaca | 4 days |
| Apr 10, 3:38 PM CDT | River Flood Warning | GRB | Marathon | 65 hr |
| Apr 10, 4:10 PM CDT | River Flood Warning | GRB | Lincoln, Marathon | 64 hr |
| Apr 10, 4:17 PM CDT | River Flood Warning | GRB | Wood | 41 hr |
| Apr 10, 4:26 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 19 min |
| Apr 10, 4:28 PM CDT | Special Marine Warning | GRB | 45 min | |
| Apr 10, 5:31 PM CDT | Tornado Warning | GRB | Lincoln, Marathon | 44 min |
| Apr 10, 6:04 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 56 min |
| Apr 10, 6:14 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon, Shawano | 46 min |
| Apr 10, 6:31 PM CDT | Tornado Warning | GRB | Waushara | 29 min |
| Apr 10, 6:40 PM CDT | Tornado Warning | GRB | Langlade, Lincoln | 50 min |
| Apr 10, 6:58 PM CDT | Tornado Warning | GRB | Waupaca, Waushara, Winnebago | 32 min |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.